# SDR ABXA9800629

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS077S059
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LIGHT STAYED ON DURING INITIAL RETRACTION.  RECYCLED GEAR, LIGHT WENT OUT.  SECURED THE RIGHT MAIN LANDING GEAR SWITCH CANNON PLUG BACKSHELL.
